Alert archive / Minnesota / River Flood Warnings in 2019

River Flood Warning 45, NWS Twin Cities, MN

April 27, 2019Brown County, Minnesota

NWS Twin Cities, MN issued this river flood warning at Apr 27, 2019, 9:32 AM CDT for Brown County, Minnesota. It took effect at Apr 28, 2019, 11:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Apr 27, 2019, 9:32 AM CDT (14:32 UTC)
In effect from
Apr 28, 2019, 11:00 PM CDT
Expired
May 2, 2019, 7:00 AM CDT
In force
3 days
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

County Brown County, MN

The radar

The Minneapolis radar (KMPX), 134 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River (MN) above Springfield (SPFM5).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05316950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

219 
WGUS43 KMPX 271432
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
932 AM CDT Sat Apr 27 2019

...The National Weather Service in Chanhassen has issued a flood 
warning for the following rivers in Minnesota... 

  Cottonwood River Above Springfield  affecting Brown County


.This river forecast is based on observed precipitation of 0.5 
inches over the past 12 hours and forecast precipitation of 0.5
inches over the next 12 hours. Heavy rains could cause river levels
to rise even higher than predicted. The National Weather Service will
monitor this developing situation and issue followup statements as 
conditions or forecasts change.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-282032-
/O.NEW.KMPX.FL.W.0045.190429T0400Z-190502T1200Z/
/SPFM5.1.ER.190429T0400Z.190430T0000Z.190501T1800Z.NO/
932 AM CDT Sat Apr 27 2019

The National Weather Service in Chanhassen has issued a 

* Flood Warning for 
  The Cottonwood River Above Springfield .
* from Sunday evening to Thursday morning.
* At  8:30 AM Saturday the stage was 20.4 feet.
* Minor flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast...Rise above flood stage by tomorrow late evening and 
  continue to rise to near 23.0 feet by Monday evening.the river will
  fall below flood stage by Wednesday early afternoon.

&&
 
LAT...LON 4421 9510 4425 9497 4425 9490 4421 9490 4417 9510

$$
1 follow-up statement
323 
WGUS83 KMPX 280114
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
814 PM CDT Sat Apr 27 2019

...The flood warning is cancelled for the following rivers in 
Minnesota...Wisconsin...
 
  Cottonwood River Above Springfield  affecting Brown County
  St Croix River at Stillwater affecting Washington and St. Croix 
  Counties
...The flood warning continues for the following rivers in 
Minnesota...Wisconsin...
 
  Minnesota River at Granite Falls HWY 212 affecting Chippewa...
  Renville and Yellow Medicine Counties 
  Minnesota River At New Ulm affecting Brown and Nicollet Counties 
  Minnesota River at Henderson MN19 affecting Le Sueur...Scott and 
  Sibley Counties 
  Crow River at Rockford affecting Hennepin and Wright Counties 
  Mississippi River at Red Wing L/D 3 affecting Goodhue and Pierce 
  Counties 
  Mississippi River at Red Wing  affecting Goodhue and Pierce Counties
  
  Redwood River near Redwood Falls affecting Redwood County 
...The flood warning continues for the following rivers in 
Minnesota...Wisconsin..
  Minnesota River at Montevideo affecting Chippewa...Lac qui Parle 
  and Yellow Medicine Counties 
  Minnesota River At Morton  affecting Renville County 
  Minnesota River near Jordan affecting Carver and Scott Counties 
  Minnesota River at Savage affecting Dakota...Hennepin and Scott 
  Counties 
  Mississippi River at St. Paul affecting Dakota...Ramsey and 
  Washington Counties 
  Mississippi River near Hastings L/D 2 affecting Dakota...
  Washington and Pierce Counties 

.Overview...Most area rivers continue to recede. The coming week 
will see only minor chances for precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-280144-
/O.CAN.KMPX.FL.W.0045.000000T0000Z-190502T1200Z/
/SPFM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning is cancelled for
  The Cottonwood River Above Springfield .
* At 7:30 PM Saturday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 21.8 feet 
  Monday afternoon.

&&
 
LAT...LON 4421 9510 4425 9497 4425 9490 4421 9490 4417 9510

$$

MNC023-073-173-290714-
/O.CON.KMPX.FL.W.0019.000000T0000Z-000000T0000Z/
/MVOM5.3.SM.190325T0415Z.190331T0630Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Minnesota River at Montevideo.
* until further notice.
* At 7:00 PM Saturday the stage was 17.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to a stage of 16.8 feet 
  by Monday morning.
* Impact...At 18.0 feet...Sanitary sewers begin to be affected at this
  level.
* Impact...At 17.0 feet...Storm sewers may need to be plugged to 
  prevent water from backing up into streets.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin flooding, along with some basements of houses along the
  river.

&&
 
LAT...LON 4503 9578 4492 9562 4486 9570 4497 9587

$$

MNC023-129-173-282024-
/O.EXT.KMPX.FL.W.0034.000000T0000Z-190428T2024Z/
/GTEM5.1.ER.190418T1440Z.190423T1830Z.190428T0224Z.NO/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Sunday afternoon...The Flood 
Warning continues for
  The Minnesota River at Granite Falls HWY 212.
* until Sunday afternoon.
* At 7:15 PM Saturday the stage was 888.6 feet.
* Minor flooding is occurring.
* Flood stage is 888.5 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 889.5 feet...Flood waters begin to top the controlling 
  bank at Highway 212. NAVD88
* Impact...At 888.5 feet...Flood waters begin to encroach the alley 
  way along the river at the foot bridge. NAVD88

&&
 
LAT...LON 4492 9562 4480 9542 4472 9551 4486 9570

$$

MNC129-290714-
/O.CON.KMPX.FL.W.0013.000000T0000Z-000000T0000Z/
/MTNM5.3.SM.190321T0137Z.190324T0630Z.000000T0000Z.NR/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Minnesota River At Morton .
* until further notice.
* At 7:30 PM Saturday the stage was 25.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to a stage of 24.8 feet 
  by Monday morning.
* Impact...At 26.0 feet...Numerous roads flooded and impassable 
  between the Minnesota River and Redwood Falls.
* Impact...At 24.0 feet...Fleischer Rd flooded in North Redwood; storm
  sewers closed off and bypass pumping begins.
* Impact...At 23.0 feet...Riverside Rd and Front Street flooded in 
  North Redwood. 
* Impact...At 19.0 feet...Water reaches flood mitigation culverts on 
  Riverside Road

&&
 
LAT...LON 4460 9519 4465 9514 4455 9487 4442 9487

$$

MNC015-103-290714-
/O.EXT.KMPX.FL.W.0017.000000T0000Z-190505T0300Z/
/NULM5.3.SM.190320T0822Z.190402T0630Z.190504T0900Z.NO/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Saturday May 04...The Flood 
Warning continues for
  The Minnesota River At New Ulm.
* until Saturday May 04.
* At 7:45 PM Saturday the stage was 804.0 feet.
* Minor flooding is forecast.
* Flood stage is 800.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  next Saturday.
* Impact...At 796.0 feet...Water impacts park land and boat launch 
  access road is closed.
* Impact...At 795.0 feet...Water begins to impact the access roads in 
  the floodplain.

&&
 
LAT...LON 4435 9459 4440 9455 4427 9431 4421 9431

$$

MNC079-139-143-290714-
/O.EXT.KMPX.FL.W.0010.000000T0000Z-190504T1200Z/
/HENM5.2.SM.190320T2004Z.190324T0615Z.190503T1800Z.NR/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Saturday May 04...The Flood 
Warning continues for
  The Minnesota River at Henderson MN19.
* until Saturday May 04.
* At 7:30 PM Saturday the stage was 733.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 732.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday afternoon.
* Impact...At 733.7 feet...The floodwall gates will be closed when 
  Henderson reaches 733.7 and the river is still rising at Mankato.
* Impact...At 733.5 feet...Highway 93 may be closed between Henderson 
  and Hwy 169.
* Impact...At 732.5 feet...Water begins encroaching on highway 19 east
  of Henderson.
* Impact...At 732.0 feet...Water begins impacting residences and 
  agricultural buildings north and south of Henderson.

&&
 
LAT...LON 4461 9393 4466 9382 4460 9379 4446 9388 4446 9399

$$

MNC019-139-290714-
/O.CON.KMPX.FL.W.0011.000000T0000Z-000000T0000Z/
/JDNM5.2.SM.190320T0122Z.190325T1815Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Minnesota River near Jordan.
* until further notice.
* At 7:45 PM Saturday the stage was 27.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 27.5 feet 
  by Monday morning.
* Impact...At 26.7 feet...The bridge at Scott County Road 9 and Carver
  County Road 11/Jonathan Carver Parkway will be closed.
* Impact...At 25.0 feet...Low lying areas and some roads along the 
  river begin to flood and private sanitary sewers may experience 
  problems.

&&
 
LAT...LON 4473 9368 4482 9359 4475 9354 4460 9378 4466 9382

$$

MNC037-053-139-290714-
/O.CON.KMPX.FL.W.0012.000000T0000Z-000000T0000Z/
/SAVM5.2.SM.190321T1833Z.190402T1345Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Minnesota River at Savage.
* until further notice.
* At  8:00 PM Saturday the stage was 708.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 702.0 feet.
* Forecast...The river will continue to over the next several days. 
* Impact...At 705.0 feet...Flood waters begin to impact the park road 
  at Fort Snelling State Park. 
* Impact...At 702.0 feet...Barge loading stops at Port Cargill, and 
  other flood prevention measures are begun. Water begins to impact 
  Black Dog Road in Burnsville. 
* Impact...At 700.0 feet...Flood waters begin to cover trails at Fort 
  Snelling State Park as well as low parts on the Bloomington Ferry 
  Bridge trail just east of US 169. 

&&
 
LAT...LON 4482 9359 4485 9332 4494 9318 4481 9314 4473 9342 4475 9354

$$

MNC053-171-290714-
/O.EXT.KMPX.FL.W.0033.000000T0000Z-190430T0000Z/
/RKFM5.1.SM.000000T0000Z.190424T0745Z.190429T0600Z.NO/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Monday evening...The Flood 
Warning continues for
  The Crow River at Rockford.
* until Monday evening.
* At 7:15 PM Saturday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At 10.0 feet...Low lying areas and some roads along the 
  river begin to experience flooding.              

&&
 
LAT...LON 4510 9380 4523 9367 4525 9357 4521 9353 4507 9370

$$

MNC037-123-163-290714-
/O.CON.KMPX.FL.W.0014.000000T0000Z-000000T0000Z/
/STPM5.3.SM.190324T0102Z.190401T2015Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Mississippi River at St. Paul.
* until further notice.
* At 7:00 PM Saturday the stage was 16.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to a stage of 16.1 feet 
  by Monday morning.
* Impact...At 17.5 feet...Harriet Island begins to become submerged.
* Impact...At 14.0 feet...Portions of the Lilydale park area begin to 
  experience flooding.
* Impact...At 13.3 feet...Water begins to encroach on Water St.

&&
 
LAT...LON 4494 9318 4501 9306 4482 9286 4469 9298 

$$

MNC037-163-WIC093-290714-
/O.CON.KMPX.FL.W.0015.000000T0000Z-000000T0000Z/
/HSTM5.3.SM.190323T2313Z.190331T1945Z.000000T0000Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning continues for
  The Mississippi River near Hastings L/D 2.
* until further notice.
* At 7:30 PM Saturday the stage was 17.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to a stage of 16.9 feet 
  by Monday morning.

&&
 
LAT...LON 4482 9286 4473 9266 4463 9279 4469 9298

$$

MNC049-WIC093-290714-
/O.EXT.KMPX.FL.W.0039.000000T0000Z-190503T0000Z/
/RDWM5.1.ER.190421T0500Z.190426T1145Z.190501T1200Z.NO/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Thursday evening...The Flood 
Warning continues for
  The Mississippi River at Red Wing L/D 3.
* until Thursday evening.
* At 7:15 PM Saturday the stage was 681.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 680.5 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.

&&
 
LAT...LON 4473 9266 4463 9253 4462 9250 4454 9259 4464 9278 

$$

MNC049-WIC093-290714-
/O.EXT.KMPX.FL.W.0040.000000T0000Z-190501T1800Z/
/REDM5.1.ER.190421T1533Z.190426T0430Z.190430T0600Z.NO/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Wednesday afternoon...The Flood 
Warning continues for
  The Mississippi River at Red Wing .
* until Wednesday afternoon.
* At 7:15 PM Saturday the stage was 14.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Tuesday morning.
* Impact...At 15.0 feet...The city of Frontenac and Bay City begin 
  flooding.
* Impact...At 14.3 feet...Lock and dam 3 may end operations.
* Impact...At 14.0 feet...Low lying areas and some roads along the 
  river begin to experience flooding.

&&
 
LAT...LON 4462 9250 4458 9229 4454 9228 4451 9236 4454 9259

$$

MNC163-WIC109-280144-
/O.CAN.KMPX.FL.W.0044.000000T0000Z-190428T1800Z/
/STLM5.1.ER.000000T0000Z.190426T1245Z.190427T2130Z.NO/
814 PM CDT Sat Apr 27 2019

The Flood Warning is cancelled for
  The St Croix River at Stillwater.
* At 7:15 PM Saturday the stage was 87.0 feet.
* Fell below flood stage at 4:30 PM Saturday.
* Flood stage is 87.0 feet.
* Forecast...The river will continue to fall to 86.6 feet by Monday 
  morning.
* Impact...At 86.8 feet...Buckeye Street Garage in Hudson impacted.
* Impact...At 86.0 feet...Due to safety issues...the Stillwater lift 
  bridge will be closed near this stage.
* Impact...At 85.8 feet...First Street between Buckeye and Commercial 
  Streets floods
* Impact...At 85.0 feet...Several residences along the river may 
  experience flooding in their basements. Front Street in Hudson WI 
  closes.
* Impact...At 84.0 feet...Second tier at Lakefront Park in Hudson 
  floods.
* Impact...At 83.0 feet...Minnesota and Wisconsin DNRs invoke a no 
  wake zone on the river.
* Impact...At 80.0 feet...Seawall at Lakefront Park in Hudson floods.
* Impact...At 77.0 feet...The Stillwater Riverwalk becomes inundated.

&&
 
LAT...LON 4508 9272 4477 9274 4481 9284 4508 9283 

$$

MNC127-290714-
/O.EXT.KMPX.FL.W.0005.000000T0000Z-190502T2100Z/
/RWDM5.3.SM.190318T2125Z.190324T1430Z.190502T0300Z.NR/
814 PM CDT Sat Apr 27 2019

...Flood Warning now expected to end Thursday afternoon...The Flood 
Warning continues for
  The Redwood River near Redwood Falls.
* until Thursday afternoon.
* At 7:30 PM Saturday the stage was 6.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 6.5 feet by 
  Tuesday afternoon. The river will fall below flood stage 
  Wednesday night.
* Impact...At 6.0 feet...Low lying areas, mainly farmland, and some 
  roads along the river begin to experience flooding; bottom of 
  Swayback bridge

&&
 
LAT...LON 4458 9514 4453 9505 4444 9539 4451 9546

$$
CEO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:14 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 27, 6:14 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
614 AM CDT Sat Apr 27 2019

.UPDATE...
Issued at 613 AM CDT Sat Apr 27 2019

Updated to include 12Z aviation discussion below.

&&

.SHORT TERM...(Today through Sunday)
Issued at 245 AM CDT Sat Apr 27 2019

The southward trend seen in model guidance over the past 18 hours
has persisted and observations are starting to bear that out as
well. Shifted headlines south slightly to account for this.
Widespread precipitation has developed west of the area, over
South Dakota, lining up well with upper level divergence and mid-
level frontogenesis. This is expected to shift east southeast
through the morning and afternoon. The most intense precipitation
will be along the southern edge where convective instability will
provide an assist, along with low-level frontogenesis. The
available CAMs, and when combined via HREF, suggest rain will
change to snow between 11Z and 14Z for most areas across southern
Minnesota. However, the changeover will be a bit tricky since it
is mainly tied to diabatic cooling due to precipitation intensity.
So, we will likely see some rain both north and south of the axis
of heaviest precipitation. There is still some question as to what
snowfall ratios will be, both due to microphysics of the snow
crystals and their ability to stick on wet surfaces. Overall,
reasoning has changed little and main changes to the forecast were
to shift things a bit to the south. Still cannot rule out the
possibility that a bit more snow could occur farther north given
good large scale lift from upper divergence and mid-level
frontogenesis progged north of where most guidance paints
precipitation. However, coupled frontogenesis/frontolysis on the
north side should result in an abrupt cessation of precipitation
on the north side. Dry northeast/east flow should also work to
tighten the precipitation gradient on the north side. Once today's
activity departs this afternoon we will see high pressure build in
briefly across the area tonight into Sunday. However, some light
rain will work into the western and northern portion of the area
Sunday afternoon as a shortwave trough (and associated surface
low) begin to emerge from the northern High Plains and move toward
the area.

.LONG TERM...(Sunday night through Friday)
Issued at 245 AM CDT Sat Apr 27 2019

The upper level flow pattern remains rather progressive with
weather systems affecting the area every few days. This translates
into the continuation of cooler than normal temperatures and the
wetter pattern.

The first system to affect the area moves through the area Sunday
night into Monday. Both the deterministic GFS and ECMWF show a
split type flow pattern with a northern and southern stream
influence as it progresses through the northern states. This
should help keep the deeper moisture to the south with better
forcing traveling over northern MN. Still, there will be enough
moisture/forcing to generate a decent shot of rain across the CWA.
THere could be a rain/snow mix over the northeast CWA Sunday
night, though any snow accumulation should be limited.

A similar setup develops for midweek, with the ECMWF a bit more
amplified with its troughs and tries to merge them over the western
Great Lakes. The GFS retains greater separation in the short waves
as through lift northeast over the area. Its initial trough clips
mainly the far southeast CWA Tuesday/Tuesday night and drives the
second stronger wave through Wednesday into Thursday. We will retain
blended guidance PoPs for this period, with higher chance/to likely
PoPs affecting the area Wednesday/Wednesday night and trailing off
to the northeast Thursday.

Following this system, the models diverge on handling overall
patter into the weekend. The ECWMF cuts off an upper low over the
Great Lakes keeping a northwest flow/cooler and possible wetter
pattern over the area. The GFS is more progressive and drives
rising height overs the central CONUS, keeping the area dry into
the first half of the weekend. Blended guidance brings a slight
chance PoP into the area around Friday. This may be overdone if
the GFS indeed verifies.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 613 AM CDT Sat Apr 27 2019

Reasoning is similar to previous forecasts, with some adjustments
to better reflect slightly more southern track of today's system
and its associated precipitation and lower ceilings. The worst
conditions look to occur from around 13Z to 19Z, with quick
improvement thereafter.

KMSP...Main item of uncertainty is whether we'll see precipitation
and lower ceilings become more prevalent. Guidance and
observations suggest that should not occur, and the easterly flow
of dry low level air should keep that from happening, but if it
were to do so it would only be for a few hours during the mid to
late morning.

/OUTLOOK FOR KMSP/
Sunday afternoon...VFR. Southeast wind 10 to 20 kt.
Sunday night...MVFR expected, IFR possible, with a chance of
rain. Southeast wind 10 to 15 kt decreasing to less than 10 kt.
Monday...MVFR expected early, IFR possible. East wind 5 kt or less
becoming northeast around 10 kt.
Monday night...MVFR possible with a chance of rain. Northeast wind
around 10 kt.
Tuesday...MVFR expected, IFR possible, with rain likely. Northeast
wind 10 to 15 kt.
Tuesday night...MVFR expected with a chance of rain. Northeast
wind around 10 kt becoming east.
Wednesday...MVFR expected with a chance of rain. East wind around
10 kt.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Winter Storm Warning until 3 PM CDT this afternoon for
     MNZ091>093.

     Winter Weather Advisory until 3 PM CDT this afternoon for
     MNZ073>078-082>085.

&&

UPDATE...
SHORT TERM...
LONG TERM...DWE
AVIATION...
Hazardous weather outlook, Apr 27, 3:24 AM CDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
324 AM CDT Sat Apr 27 2019

MNZ073>078-082>085-091>093-281300-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-
324 AM CDT Sat Apr 27 2019

This Hazardous Weather Outlook is for portions of south central
Minnesota...southeast Minnesota and southwest Minnesota.

.DAY ONE...Today and Tonight

Rain will change to snow this morning, and a period of heavy snow
and strong winds is then expected into early afternoon. Snowfall
rates of 1-2" per hour are possible this morning, mainly between 8
AM and 11 AM.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Flooding continues across many area rivers.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

MNZ041>045-047>070-WIZ014>016-023>028-281300-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-Polk-
Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
324 AM CDT Sat Apr 27 2019

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

Minor accumulations of snow, mainly on grassy surfaces, are
possible this morning south of Interstate 94, with more
significant snowfall near Interstate 90.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Flooding continues across many area rivers.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed.

Nearby

River Flood Warnings in Minnesota, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.